# SDR CA150828004

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Missing
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER JUST REPORTED THAT THEY HAD IFSD EVENT ON NR 2 ENGINE DURING CRUISE. ENGINE WAS SENT FOR HSI & INVESTIGATION.  HEAVY DAMAGES WERE FOUND IN HOT SECTION GAS PATH.  ALL HPT BLADES WERE MISSING WITH ONLY BLADE PLATFORM REMAINING. THIS CAUSED SUBSTANTIAL DAMAGE DOWNSTREAM.  CUSTOMER REQUESTED ENGINE MFG ASSISTANCE IN DETERMINING WHAT MIGHT HAVE CAUSED THE HPT BLADES DAMAGE.
